CSN Login
Members Online: 5

You are here

just an update...

Gabe N Abby Mom's picture
Gabe N Abby Mom
Posts: 2415
Joined: Sep 2010

So the first dose of navelbene was yesterday. Not too bad so far, I already have that metallic taste in my mouth so I'm already using plasicware. A little diarrhea.

I'm still having some SE's from the rads. My forehead is red/pink, and some rads fatigue but I'm managing my energy so that critical stuff gets done. The rads SE that is bothering me most right now is my ears...the eustachian tubes are inflamed. This causes that plugged feeling you get with elevation changes, only nothing seems to help. The rads onc suggested motrin or sudafed. I get minimal temporary relief with the motrin. And I don't want to try sudafed because it can raise your BP, and I already have high BP. Any way it means that most of the time I can't hear anything...

What? Did you say something?

Hugs,

Linda

alutiiqmom's picture
alutiiqmom
Posts: 256
Joined: Jun 2011

Hi:
My daughter is a brain cancer survivor. She was diagnosed in February 2011. When she was going through radiation and treatment oftentimes there were so many side effects and they were cumbersome to manage. I hope your treatment is effective and the side effects are managable for you. Your children are beautiful. This is a rough road and I survive only through faith. Sending prayers to you and yours.

Edna

Subscribe to Comments for "just an update..."